# SDR MASA2011010301599

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 35,819 hours, 37,866 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599
- Part serial: 0062
- Condition: Leaking
- Location: Mlg
- Part time: 10,484 hours, 11,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE LEAKING.  MX REPLACED NR 1 BRAKE ASSY, OPS AND LEAK CHECK GOOD.
